# SDR IPXA2020100661034

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,382 hours, 15,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relief Valve
- Condition: Ruptured
- Location: L1 Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA, ON PREFLIGHT, L1 CREW ENTRY DOOR BELOW GREEN BAND.  NEEDS PNEUMATIC SERVICED.  PRESSURE RELIEF VALVE RUPTURED DURING SERVICING.  R & R FWD LEFT CABIN DOOR EMERGENCY OPEN RESERVOIR AND SERVICED SAW AMM 52-11-35 IPC: 52-11-35-01-001L.
